# SDR SWAA2015060240299

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 35,188 hours, 23,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 8039251
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY CHARGER B5 229 INOPERATIVE.  R & R BATTERY CHARGER IAW MM.
